MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC NONE; CANNULA SEAL

INTUITIVE SURGICAL, INC NONE; CANNULA SEAL
Model Number 470361-08
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/14/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) did receive a da vinci product to perform failure analysis.The seal port was analyzed and found the primary failure of workmanship issue to be related to the customer reported complaint.The seal port was found to be missing the black silicone op-ring from around the parameter of the seal.There was no damage found near the site.An additional observation not reported by site is that the seal was found to have a tear on the blue rubber duckbill.The torn piece was missing and was not returned with the seal.The complaint was confirmed by failure analysis, which indicates that the device may have contributed to the customer reported issue.
 
Event or Problem Description
It was reported that prior to the start of a da vinci-assisted surgical procedure, the seal port came from the factory missing the black seal.The procedure was completed with no reported injury.
 
Additional Manufacturer Narrative
Intuitive surgical, inc.(isi) obtained the following information: the damage occurred during use, no fragments fell or came out.No action was necessary as no fragments fell off.The patient has not returned to the hospital due to experiencing any post-surgical complications related to retention of foreign material.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
NONE
Common Device Name
CANNULA SEAL
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key20553938
Report Number2955842-2024-21281
Device Sequence Number18364305
Product Code GCJ
UDI-Device Identifier10886874112547
UDI-Public(01)10886874112547(10)M12221014
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K133845
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number470361-08
Device Catalogue Number470361
Device Lot NumberM12221014
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/19/2024
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2024
Supplement Date Received by Manufacturer10/29/2024
Initial Report FDA Received Date10/29/2024
Supplement Report FDA Received Date11/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Patient SexPrefer Not To Disclose